# SDR Y2PA00039

- Difficulty date: July 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47690
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YIP - UPON CLIMB-OUT AFTER TAKEOFF, GEAR DOWN LIGHT WOUDLD NOT EXTINGUISH.  CREW PERFORMED PROCEDURE 2-32-6 IAW COM.  CREW REQUESTED FIRE EQUIP PRIOR TO LANDING.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AT YIP.  MAINTENANCE FOUND THE LEFT GEAR DOOR PROXIMITY SWITCH OUT OF RIG.  MAINTENANCE RIGGED SWITCH IAW DC-9 MM 32-60-3.  THE AIRCRAFT WAS JACKED AND THE LANDING GEAR WAS CYCLED.  THE LANDING GEAR OPERATIONALLY CHECKED GOOD IAW DC-9 MM 32-30-0.  NO FURTHER DEFECTS WRE NOTED AND THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
